# SDR SABA010022

- Difficulty date: June 13, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 30,877 hours, 28,463 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 7506593
- Part serial: 9906258
- Condition: Faulty
- Location: Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5222 CLT TO LEX.  DURING TAKEOFF ROLL THE NUMBER ONE BLEED HOT LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE BLEED OVERTEMP SWITCH.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
